MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD CAPROSYN; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC

DAVIS & GECK CARIBE LTD CAPROSYN; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Model Number GC-122
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10 concomitant product: gc-122 - gc-122 caprosyn* 3-0 und 75cm v20 x36, lot# d2e1153y gc-122 - gc-122 caprosyn* 3-0 und 75cm v20 x36, lot# d2e1153y gc-122 - gc-122 caprosyn* 3-0 und 75cm v20 x36, lot# d2e1153y gc-122 - gc-122 caprosyn* 3-0 und 75cm v20 x36, lot# d2e1153y gc-122 - gc-122 caprosyn* 3-0 und 75cm v20 x36, lot# d2e1153y gc-122 - gc-122 caprosyn* 3-0 und 75cm v20 x36, lot# d2e1153y gc-122 - gc-122 caprosyn* 3-0 und 75cm v20 x36, lot# d2e1153y gc-122 - gc-122 caprosyn* 3-0 und 75cm v20 x36, lot# d2e1153y gc-122 - gc-122 caprosyn* 3-0 und 75cm v20 x36, lot# d2e1153y gc-122 - gc-122 caprosyn* 3-0 und 75cm v20 x36, lot# d2e1153y gc-122 - gc-122 caprosyn* 3-0 und 75cm v20 x36, lot# d2e1153y gc-122 - gc-122 caprosyn* 3-0 und 75cm v20 x36, lot# d2e1153y gc-122 - gc-122 caprosyn* 3-0 und 75cm v20 x36, lot# d2e1153y gc-122 - gc-122 caprosyn* 3-0 und 75cm v20 x36, lot# d2e1153y gc-122 - gc-122 caprosyn* 3-0 und 75cm v20 x36, lot# d2e1153y gc-122 - gc-122 caprosyn* 3-0 und 75cm v20 x36, lot# d2e1153y gc-122 - gc-122 caprosyn* 3-0 und 75cm v20 x36, lot# d2e1153y gc-122 - gc-122 caprosyn* 3-0 und 75cm v20 x36, lot# d2e1153y gc-122 - gc-122 caprosyn* 3-0 und 75cm v20 x36, lot# d2e1153y.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a veterinary procedure, it was noted that as soon as the customer took the 17 sutures out of the packaging, it tore immediately.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during a veterinary procedure, it was noted that as soon as the customer took the 18 sutures out of the packaging, it tore immediately.
 
Additional Manufacturer Narrative
H3 evaluation summary: medtronic conducted an investigation based upon all information received.Twenty sealed samples were available for evaluation.Visual inspection noted that a tactile and microscopic inspection of one suture was performed.The suture broke as it was being removed from the retainer.The break site of the suture was 4 1/8 inches from the needle attachment point.The suture also frayed at the needle attachment point when taking the measurement.It was reported that the suture was broken.The reported issue was confirmed.The most likely cause was determined to be manufacturing related.Internal process improvements have been initiated to mitigate this issue.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter during a veterinary procedure, it was noted that as soon as the customer took the 18 sutures out of the packaging, it tore immediately.The device was received without accompanying information.

Brand Name
CAPROSYN
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
Manufacturer (Section G)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR   0101
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key18700325
Report Number9612501-2024-00418
Device Sequence Number6195395
Product Code GAM
UDI-Device Identifier10884521034426
UDI-Public10884521034426
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K032586
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model NumberGC-122
Device Catalogue NumberGC-122
Device Lot NumberD2E1153Y
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2024
Supplement Date Received by Manufacturer03/01/2024
12/17/2024
Initial Report FDA Received Date02/13/2024
Supplement Report FDA Received Date03/27/2024
12/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient SexUnknown